RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 247–250 (Mi vsgtu1028)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communication
Differential Equations

The analogue of D'Alembert formula for hyperbolic differential equation of the third order with nonmultiple characteristics

J. O. Yakovleva

Samara State Technical University, Samara, Russia

Abstract: The Cauchy problem for the third order hyperbolic differential equation with nonmultiple characteristics is considered. The analogue of D'Alembert formula is obtained as a solution that allows describing the propagation of initial displacement, initial velocity and initial acceleration.

Keywords: hyperbolic differential equation of the third order, nonmultiple characteristics, Cauchy problem, D'Alembert formula

DOI: https://doi.org/10.14498/vsgtu1028

Full text: PDF file (295 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.3
MSC: 35L35
Original article submitted 05/XII/2011
revision submitted – 18/I/2011

Citation: J. O. Yakovleva, “The analogue of D'Alembert formula for hyperbolic differential equation of the third order with nonmultiple characteristics”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 247–250

Citation in format AMSBIB
\Bibitem{Yak12}
\by J.~O.~Yakovleva
\paper The analogue of D'Alembert formula for hyperbolic differential equation of the third order with nonmultiple characteristics
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 247--250
\mathnet{http://mi.mathnet.ru/vsgtu1028}
\crossref{https://doi.org/10.14498/vsgtu1028}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1028
  • http://mi.mathnet.ru/eng/vsgtu/v126/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andreev, Yu. O. Yakovleva, “Zadacha Koshi dlya sistemy uravnenii giperbolicheskogo tipa chetvertogo poryadka obschego vida s nekratnymi kharakteristikami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(37) (2014), 7–15  mathnet  crossref  zmath  elib
    2. A. A. Andreev, Yu. O. Yakovleva, “Zadacha Koshi dlya sistemy differentsialnykh uravnenii giperbolicheskogo tipa poryadka $n$ s nekratnymi kharakteristikami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:4 (2017), 752–759  mathnet  crossref  zmath  elib
    3. Yu. O. Yakovleva, “Zadacha Koshi dlya giperbolicheskogo uravneniya tretego poryadka”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 30–34  mathnet  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:293
    Full text:92
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020